MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-11
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: a966201 - 320-01-38 - equinoxe reverse 38mm glenosphere.A998298- 320-10-00 - equinoxe reverse tray adapter plate tray +0.A744140- 320-15-01 - eq rev glenoid plate.A960792 -320-15-05 - eq rev locking screw.A950920 -320-20-00 - eq reverse torque defining screw kit.A824269- 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.A693600- 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.A784432- 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.S505139- 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.A969263 -320-38-00 - equinoxe reverse 38mm humeral liner +0 a886348- 531-78-20 - shouldr gps hex pins kit.11054823170- a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 2 months post an initial right tsa, the stem rotated inside the canal and the patient dislocated their shoulder.The patient was revised and everything was removed.The surgeon decided to cement in a stem and do a higher glenosphere.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 the following sections were corrected: b2 d6b d8 h6.The revision reported was likely the result of humeral loosening possibly leading to stem migration and joint dislocation.However, this cannot be confirmed and potential contributions from patient or user related considerations to the event could not be assessed because the components were not returned for evaluation, and no images, radiographs, or relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20175941
Report Number1038671-2024-03387
Device Sequence Number8851086
Product Code HSD
UDI-Device Identifier10885862079312
UDI-Public10885862079312
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale